# SDR DALA2023040302524

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 9,860 hours, 4,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 607568-14AD ISSUED FOR CORROSION REWORK ON RH SLAT TRACKS. FOLLOW ON ACTION REQUIRED. ACCOMPLISHED ERA 607568-14AD SECTION I, RH WING. (LP# 2698771)
